Uniqueness of Market Equilibria on Networks with Transport Costs

Journal article


Publication Details

Author(s): Krebs V, Schmidt M
Journal: Operations Research Perspectives
Publication year: 2018
Volume: 5
Pages range: 169-173
ISSN: 2214-7160
Language: English


Abstract

We study the existence and uniqueness of equilibria for perfectly competitive markets in capacitated transport networks. The model under consideration is rather general so that it captures basic aspects of related models in, e.g., gas or electricity networks. We formulate the market equilibrium model as a mixed complementarity problem and show the equivalence to a welfare maximization problem. Using the latter we prove uniqueness of the resulting equilibrium for piecewise linear and symmetric transport costs under additional mild assumptions. Moreover, we show the necessity of these assumptions by illustrating examples that possess multiple solutions if our assumptions are violated.


FAU Authors / FAU Editors

Krebs, Vanessa
Economics - Discrete Optimization - Mathematics (EDOM)
Schmidt, Martin Prof. Dr.
Juniorprofessur für Optimierung von Energiesystemen


How to cite

APA:
Krebs, V., & Schmidt, M. (2018). Uniqueness of Market Equilibria on Networks with Transport Costs. Operations Research Perspectives, 5, 169-173. https://dx.doi.org/10.1016/j.orp.2018.05.002

MLA:
Krebs, Vanessa, and Martin Schmidt. "Uniqueness of Market Equilibria on Networks with Transport Costs." Operations Research Perspectives 5 (2018): 169-173.

BibTeX: 

Last updated on 2018-25-07 at 11:08